# SDR AALA991779

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HEAVY CORROSION ON TOP OF LEFT HORIZONTAL STABILIZER UPPER REAR T/E BEAM.  INSTALLED DOUBLER OVER DAMAGED AREA PER 55-10-6.  TST:  72,812 HOURS.  CYCLES:  47,830.  (X)
